Academic Journals Database
Disseminating quality controlled scientific knowledge

Schwartz' distributions in nonlinear setting: Applications to differential equations, filtering and optimal control

ADD TO MY LIST
 
Author(s): Orlov Y.

Journal: Mathematical Problems in Engineering
ISSN 1024-123X

Volume: 8;
Issue: 4-5;
Start page: 367;
Date: 2002;
Original page

Keywords: Nonlinear dynamics; Distribution; Instantaneous impulse response; Generalized solution; Generalized feedback

ABSTRACT
The paper is intended to be of tutorial value for Schwartz' distributions theory in nonlinear setting. Mathematical models are presented for nonlinear systems which admit both standard and impulsive inputs. These models are governed by differential equations in distributions whose meaning is generalized to involve nonlinear, non single-valued operating over distributions. The set of generalized solutions of these differential equations is defined via closure, in a certain topology, of the set of the conventional solutions corresponding to standard integrable inputs. The theory is exemplified by mechanical systems with impulsive phenomena, optimal impulsive feedback synthesis, sampled-data filtering of stochastic and deterministic dynamic systems.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions